# SDR DALA2024092609446

- Difficulty date: September 16, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION INTERNAL STRUCTURE OF INTERCONNECTING STRUT LH. CORRECTIVE ACTION: INSTALLED INTERCONNECTING STRUT LH ON SERVICEABLE CONDITION AND THE INSTALLATION IS TO BE ACCOMPLISHED ON AMDS CARD 2750-6020- LT. (0560270)
